# SDR DALA2019010900160

- Difficulty date: January 8, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 62,982 hours, 23,095 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 CRACK ON INBD DOUBLER BELOW FRAME AT NACELL PYLON STA NAC 154 LT PYLON. CORRECTIVE ACTION: SUMMARY OF NR 00462 PERMANET REPAIR ON NBD DOUBLER BELOW FRAME AT NACELL PYLON WAS PERFORMED AND (ET) HFEC INSPECTION WAS ACCOMPLISHED AND NO CRACKS WERE FOUND AFTER DAMAGE TRIM OUT PER ERA 574222-14 REV. ORG AND NDT MANUAL PART 6, 51-00-19. (0895831)
